MAUDE Adverse Event Report: Silk Road Medical ENROUTE Transcarotid Stent; Stent, Carotid

Silk Road Medical ENROUTE Transcarotid Stent; Stent, Carotid
Model Number FG11815
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Muscle Weakness/Atrophy (1967); Ischemia Stroke (4418)
Date of Event 05/17/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Detailed product information was not provided to bsc.We completed a good faith effort to obtain the information.Because the product lot number is unknown at this time, we are unable to provide the complete unique identifier (udi) # and other specific product information.If additional details become available, a supplemental report will be submitted.
 
Event or Problem Description
It was reported that the patient experienced a stroke post procedure.An enroute transcarotid stent was selected for use in the right transcarotid artery revascularization (tcar) procedure.Post-procedure, prior to discharge, the patient experienced left leg deficit, and imaging revealed an ischemic stroke with anterior cerebral artery (aca) disease.The stent was patent.No intervention was performed, and the patient demonstrated improving strength with approximately 50% overall improvement.Additionally, it was reported that this patient demonstrated extensive low-density plaque, described as friable material with hounsfield unit values less than 50, including areas as low as 16.Limited visualization of the a2 segment of the right anterior cerebral artery was also noted.
 
Event or Problem Description
 
Additional Manufacturer Narrative

Brand Name
ENROUTE Transcarotid Stent
Common Device Name
Stent, Carotid
Manufacturer (Section D)
Silk Road Medical
1213 innsbruck drive
sunnyvale CA 94089
Manufacturer (Section G)
Silk Road Medical Inc.
27th ave north plymouth
minneapolis MN 55447
Manufacturer Contact
mark mischke
4100 hamline ave n
arden hills, MN 55112
+1(763)494-1632
MDR Report Key25498613
Report Number2124215-2026-31712
Device Sequence Number10589270
Product Code NIM
UDI-Device Identifier00811311021291
UDI-Public(01)00811311021291
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberFG11815
Device Catalogue NumberFG11815
Device Lot Number0018422742
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/18/2026
Supplement Date Received by Manufacturer06/15/2026
07/29/2026
Initial Report FDA Received Date06/15/2026
Supplement Report FDA Received Date07/13/2026
08/25/2026
Date Device Manufactured03/01/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Other;
Patient Age75 YR
Patient SexFemale